I’m suffrng from Ashma since my childhood.now i’m 19(male).I’m using seroflow rotocaps100 for last 3yrs…i dn’t know y,now while using this medicne i feel my power’s going off(body energy)& shivering.will u plez tell me…Is it side effect or not?
Inhaled steroid are much safer than the oral steroid. Rarely, the tremor may be the side effect of ceroflo. Consult asthma doctor.
Here are some useful tips to deal with your problem:
Eat nutritious foods to maximize your immune defenses against viral and bacterial infections. Take vitamin B6, vitamin C & omega 3 fatty acid rich food.
Get some exercise. Exercising with asthma is an excellent way to burn off the accumulated effects of stress and also keep your body healthy.
Maintain normal weight.
Get plenty of restful sleep.
Try relaxation technique like deep abdominal breathing, progressive muscle relaxation and biofeedback.
Always talk with your doctor before taking any drug or natural dietary supplement.